# SDR JBXA000292

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- Aircraft time: 6,243 hours, 5,551 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Coked
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT  215 RDU TO PVD ON APPROACH HAD RIGHT ENG OIL PRESSURE LOW MASTER WARNING.  DRAINED ADG OIL, INSPECTED CHIP DETECTOR FOUND C SUMP FWD SCAVENGE DRAIN SCREEN COKED UP.  REMOVED COKED UP OIL RESIDUE IAW ALERT SVC BULLETIN 79-00-12. C-SUMP SCAVENGE SCREEN CHECK, GROUND RAN ENGINE FOR COMSUMPTION CHECK IAW 71-00-00. NO FURTHER CONSUMPTION NOTED AT THIS TIME.  RE-EXAMINED CHIP DETECTOR IAW 72-00-00, NO CHIPS FOUND.
